# SDR DJFA2006294

- Difficulty date: July 27, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N780TA
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258437
- Aircraft time: 7,196 hours, 4,454 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Transformer
- Condition: Shorted
- Location: Vac
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CYVR  -  UPON STARTING THE AUXILIARY POWER UNIT AND TURNING ON THE AIRCRAFT INVERTERS THE CREW DETECTED THE SMELL OF BURNT PLASTIC. WHILE INVESTIGATING THE PROBLEM THE 26 VOLT TRANSFORMER NR 1 CIRCUIT BREAKER WAS FOUND POPPED.  THE CIRCUIT BREAKER WAS RESET AND LESS THAN ONE MINUTE LATER IT POPPED AGAIN.  MAINTENANCE FOUND AN AIR HOSE CLAMP WAS TOO CLOSE TO THE 26 VAC TRANSFORMER CAUSING AN ARC / SHORT.  NO BURNING OR ARCING DAMAGE WAS NOTED.  THE CLAMP WAS RE-ORIENTED AND REPOSITIONED WITH TEFLON SHEET IN ACCORDANCE WITH STANDARD PRACTICES.  AFTER AN HOUR OPERATION OF THE AUXILIARY POWER UNIT, NO REPEAT OF THE SYMPTOMS HAD OCCURRED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
